# SDR UPS08M52631

- Difficulty date: March 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  LT WING IB FLAP OB HINGE PIVOT POINT IB LUG BUSHING FOUND CORRODED.  CORROSION REMOVED EXCEED LIMIT CMM 57-52-03 PG 442-444 R60 ORIG DIA 1.188, FINAL 1.257 MAX ALLOWABLE 1.220. FPI C/O DACNDTSPMR13PT8 NO CORR EVIDENT. RW K AREA PORTECTED, PAINTED & STEP BUSHING FABRICATED IAW EN1179-08.  HEAT TREAT D PS5.00-2 HRC41.7 IAW DPS1.05-5. MPI C/O NDT SPM R13PT07 NO CRACK EVIDENT. BUSHING CAD PLATED & INSTALLED IAW EN1179-08.
